Collect | Home Page 
  2013, Vol. 31 Issue (11): 68-73    DOI: 10.3981/j.issn.1000-7857.2013.11.010
Reviews Current Issue | Archive | Adv Search |
Development of Krylov Subspace Methods for Solving Large Sparse Linear System of Equations
LI Xiaoai1, CHEN Yuhua2, ZHANG Yun2, WANG Xinping2
1. College of Mathematics and Information Science, Henan Normal University, Xinxiang 453007, Henan Province, China;2. Applied School of Science and Technology, Beijing United University, Beijing 102200, China

Copyright © Editorial office of Science & Technology Review
Tel: +86-10-62138113 Fax: +86-10-62138113 E-mail: